The pill and stomach issues

(2 Posts)
CocoBandicoot227 Mon 09-Mar-20 14:38:00

I've been so poorly today. Felt nauseous, dizzy and had terrible diarrhoea. I thought at first maybe something I've eaten but i haven't had anything out of the ordinary. I took my pill for the first time after the seven day break before bed last night and I've woken up like this today. I wonder if it's linked? Never had this before but I can't think what else it might be. Anyone else experienced similar? It's the combined pill if that makes a difference

OP’s posts: |
redwinefine Mon 09-Mar-20 18:19:30

I didn't have stomach issues with the pill. Mine were to do with something else but just wanted to let you know if you have sex just remember that the pill might pass out without being absorbed if you have diarrhoea! You might already know this. I didn't...

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in